# SDR AALA202102019026

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 31,366 hours, 3,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200  Fus
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: E-PATH EMERGENCY LIGHTS FROM L1, R1 AND L2, R2 DO NOT TEST.  REPLACED E-PATH BATTERY PACK M33094 WITH SERVICEABLE UNIT IAW AMM 33-51-00, OPS CHECK GOOD.
